Excedrine has aspirin in it which is an anti-inflammatory. Ibuprofen is also an anti-inflammatory. The two could cause you to have stomach problems or worse. Taking too much can lead to thinning of the blood and sometimes stomach ulcers. I used to take a lot of Excedrine for migraines then noticed I was bruising way too much. Stick to one or the other better yet see a doctor. I hope you feel better. I know all too well about migraines.
If you go to Webmd they suggest taking 2 Excedrin, 4 Advil (that is a prescription dose), plus black coffee or cola that doesn't have much fizz left in it. It imitates the drug Fiorcet, except for the narcotics. But it needs to be taken at the onset of your headache. Long term use of Excedrin will cause stomach problems over time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2010 • 2 answers
Posted 12 Jan 2012 • 1 answer
Posted 10 Mar 2012 • 3 answers
Posted 19 Feb 2013 • 4 answers
Posted 24 Sep 2015 • 1 answer